JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Ivan Perić    
    Email: iperic@pbf.hr  

Faculty of Food Technology and Biotechnology
University of Zagreb
Pierottijeva 6, 10000 Zagreb

    Research Areas :  
Other :  
    Articles: Hilbert-Pachpatte Type Inequalities From Bonsall's Form of Hilbert's Inequality   Volume 9, Issue 1
    Hardy-Hilbert Type Inequalities with Fractional Kernel in $R^n$   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login